# SDR SIMA202201187003

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 49,635 hours, 45,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EXTERNAL EMERGENCY LIGHT INTERMITTENT-C/A-RAR RH AFT OVERWING EXTERNAL EMERGENCY LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-10. OPC GOOD.
